# SDR ABXA20140507146

- Difficulty date: May 7, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018VB109
- Aircraft time: 55,332 hours, 40,606 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 113T14072
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE WS 395 CORROSION ON LOWER ATTACH ANGLE JUST OTBD OF FLAP FAIRING.  R & R LOWER SPOILER BEAM CHORD, PANEL 13T1407-2 IAW SRM 51- 40-02 & DWG 113T1407.  CHORD FABRICATED ON B657-60997-MR.  SEE PARTIAL WORK ACCOMPLISHED.  CORRODED, PN 113T1407-2, PART NAME LOWER SPOILER BEAM CHORD, SN NA, EXACT STRINGER & WS LOCATION WS 395.  ACFT WAS GNDED.
